# SDR AALA200800752

- Difficulty date: March 29, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 50,163 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 29635
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT MID CABIN OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT MID CABIN OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
